DRESS Syndrome Drug Reaction With Eosinophilia and Systemic SymptomsCorneli, Howard M. MDPediatric Emergency Care: July 2017 - Volume 33 - Issue 7 - p 499–502 doi: 10.1097/PEC.0000000000001188 CME Review Article Buy CME Abstract Author InformationAuthors Article MetricsMetrics DRESS syndrome is a cutaneous and systemic drug reaction with severe complications and a long course that can be fatal. Recognition may be difficult, and the condition is just rare enough that clinicians will eventually see it but may not be familiar with it. This review will focus on key elements to help clinicians with the challenges of recognition and differential diagnosis. Professor (Corneli), University of Utah School of Medicine, Department of Pediatrics, Division of Pediatric Emergency Medicine, Salt Lake City, UT. The author, faculty, and staff in a position to control the content of this CME activity and their spouses/life partners (if any) have disclosed that they have no financial relationships with, or financial interest in, any commercial organizations pertaining to this educational activity. Correspondence: Howard M. Corneli, MD, PO Box 581289, Salt Lake City, UT 84158-1289 (e-mail: email@example.com). Copyright © 2017 Wolters Kluwer Health, Inc. All rights reserved.